Lower bounds for Cauchy data on curves in a negatively curved surface

Jeffrey Galkowski*, Steve Zelditch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a uniform lower bound on Cauchy data on an arbitrary curve on a negatively curved surface using the Dyatlov-Jin(-Nonnenmacher) observability estimate on the global surface. In the process, we prove some further results about defect measures of restrictions of eigenfunctions to a hypersurface.

Original languageEnglish (US)
Pages (from-to)971-1000
Number of pages30
JournalIsrael Journal of Mathematics
Volume244
Issue number2
DOIs
StatePublished - Sep 2021

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Lower bounds for Cauchy data on curves in a negatively curved surface'. Together they form a unique fingerprint.

Cite this